# SDR SWAA2021060167832

- Difficulty date: April 27, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 52,122 hours, 26,630 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA120.30 AND 27 INCHES FROM FRONT SPAR LT HORIZONTAL STAB / PERFORMED PERMANENT REPAIR ON T-SECTION LOCATED AT 27' FROM FRONT SPAR OF INSPAR RIB AT STAB STA 120.30 AT LH HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4; STEP 4.B.(2) AND SRM 51-40-02. MATERIAL USED:KIT T-SECTION P/N:55100003 BATCH:SW2021000734
